# SDR C77A2019012500001

- Difficulty date: January 25, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 31,227 hours, 18,608 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE TO THE UPPER FLANGE OF THE CENTER FUSELAGE III RT BEAM P/N 170-65669-004 BETWEEN FR88-89. THE DAMAGE MEASURES APPROXIMATELY 1.186 INCH X 1.038 INCH X 0.042 INCH DEEP. THE PERMANENT REPAIR WILL BE ACCOMPLISHED BY DOUBLER INSTALLATION PER SRM PART II 53-23-10/REPAIR 01P, FIGURE 201. THE BEAM IS A PSE, THEREFORE ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION. THIS IS NOT CLASSIFIED AS FCS AND DOES NOT REQUIRE SUPPLEMENTAL FOLLOW UP INSPECTIONS. THIS EO WILL BE ACCOMPLISHED ON WO 2601131.
